| Model Number |
VICMO13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicmo13.2; -15.0 diopter implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.The lens was implanted upside down.Intraoperatively the lens was removed and replaced with a same length lens and the problem was resolved.There was no patient injury.The cause of the event was reported as the device and failed to perform as intended.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).